# SDR 97ZZZX2549

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2720 · Rudder Control System
- Part: Manifold
- Part number: 664483615
- Condition: Cracked
- Location: Filter Bowl
- Component: 654486114
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PCU MANIFOLD IS CRACKED INSIDE FILTER BOWL AT PRESSURE PORT PASSAGEWAY.
